# SDR 39LA2014041269

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N725JH
- Make and model: Skrsky S61N
- Aircraft serial: 61775
- Aircraft time: 32,959 hours, 89,398 cycles
- Engine: Ge CT581402
- Engine time: 16,518 hours, 18,953 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT FROM FOB LIGHTNING THE NR 1 ENG ACCESSORY GEARBOX CHIP DETECTOR LIGHT ILLUMINATED.  OASH WAS SOUTH OF OUR POSITION & WE DIVERTED THERE WITHOUT INCIDENT.  NR 1 ENG ACCESSORY CHIP DETECTOR REMOVED & INSPECTED L  DEBRIS ANNOTATED & MEASURED WITHIN LIMIT IAW SEI 182 CHAPT 72-80-7 TABLE 1.
